# SDR SWAA2020111726229

- Difficulty date: October 27, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON MULTIPLE AREAS OF PASSENGER CABIN SEAT TRACK AT BS 370-480 RBL 45 WL 208.1.  REMOVED CORROSION ON SEAT TRACK BS 370-480 RBL 45 WL 208, PER SRM 51-10-02-0G-0.  MAX BLEND ON CROWN WAS 1' BY 2' BY .024'.  OUT OF LIMITS, PER SRM 53-00-52-1A-1.  REMOVED SEAT TRACK BS 370-480 RBL 45 WL 208, PER SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW SEAT TRACK, PER SRM 51-40-05-0G-0 AND DWG 143A5300.  INSTALLED NEW SEAT TRACK, PER SRM 51-40-02-0G-0 AND DWG 143A5300.
